Alert archive / Arizona / Flash Flood Warnings in 2008

Flash Flood Warning 38, NWS Phoenix, AZ

November 26, 2008La Paz County, Yuma County, Arizona; Imperial County, California

NWS Phoenix, AZ issued this flash flood warning at Nov 26, 2008, 8:48 PM MST for La Paz County, Yuma County, Arizona; Imperial County, California. It was in force for 117 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 26, 2008, 8:48 PM MST (03:48 UTC)
Expired
Nov 26, 2008, 10:45 PM MST
In force
117 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA

The radar

The Yuma radar (KYUX), 23 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 26, 10:00 PM MSTHEAVY RAIN 2.221 E Yuma, AZWIDESPREAD HEAVY RAIN RESULTED IN FLOODED LOW SPOTS AND STREETS. HOMES FLOODED IN THE YUMA FOOTHILLS AND SOUTH YUMA. ONE SOCCER FIELD HAD 2 FEET OF STANDING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 3.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2008-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2008-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 270348
FFWPSR
AZC012-027-CAC025-270545-
/O.NEW.KPSR.FF.W.0038.081127T0348Z-081127T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
848 PM MST WED NOV 26 2008

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
  WESTERN YUMA COUNTY IN SOUTHWEST ARIZONA...
  THIS INCLUDES THE CITIES OF...YUMA...SOMERTON...MARTINEZ LAKE...
  GADSDEN...FORTUNA FOOTHILLS...
  SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 1045 PM MST/945 PM PST/

* AT 839 PM MST...SCATTERED HEAVY RAIN WITH THUNDERSTORMS WAS
  WILL CONTINUE TO DEVELOP ACROSS SOUTHWEST YUMA COUNTY...
  ...INCLUDING YUMA AND VICINITY...AND IN SOUTHWEST LA PAZ COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  FORTUNA WASH...HIGHWAY 95 NORTHEAST OF YUMA...THE YUMA FOOTHILLS
  AND MARTINEZ LAKE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3247 11481 3248 11483 3262 11482 3266 11477
      3270 11475 3269 11488 3271 11489 3335 11475
      3333 11392 3226 11410

$$

HV
1 follow-up statement
000 
WGUS75 KPSR 270540
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1040 PM MST WED NOV 26 2008

AZC012-027-CAC025-270545-
/O.CON.KPSR.FF.W.0038.000000T0000Z-081127T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA AZ-LA PAZ AZ-IMPERIAL CA-
1040 PM MST WED NOV 26 2008

...A FLASH FLOOD WARNING ISSUED EARLIER FOR THE CITY OF YUMA AND
VICINITY WILL EXPIRE AT 1045 PM MST/945 PM PST/...

HEAVY RAINFALL IN SOUTHWEST YUMA COUNTY HAD DIMINISHED TO LIGHT 
SHOWERS AT 1045 PM. THE THREAT FOR FLASH FLOODING IS OVER...HOWEVER
AN URBAN AND SMALL STREAM FLOOD ADVISORY FOR THE AREA WILL CONTINUE 
UNTIL 1230 AM DUE TO FLOODED STREETS...PONDING OF WATER...AND 
NORMALLY DRY WASHES RUNNING IN THE AREA. 


LAT...LON 3247 11481 3248 11483 3262 11482 3266 11477
      3270 11475 3269 11488 3271 11489 3335 11475
      3333 11392 3226 11410

$$

HV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Nov 26, 8:35 PM MST, 13 minutes earlier.

Area forecast discussion, Nov 26, 8:35 PM MST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
835 PM MST WED NOV 26 2008

.SYNOPSIS...
A SIGNIFICANT CHANGE IN THE OVERALL WEATHER PATTERN WILL TAKE PLACE
TONIGHT AS A STRONG LOW PRESSURE SYSTEM MOVES EASTWARD OFF THE
PACIFIC AND INTO THE DESERT SOUTHWEST. CLOUDY SKIES...COOLER
TEMPERATURES AND WIDESPREAD RAINFALL...ALONG WITH A CHANCE FOR
THUNDERSTORMS...ARE EXPECTED THROUGH THANKSGIVING DAY. SLIGHTLY
WARMER AND DRIER CONDITIONS ARE ANTICIPATED THROUGH THE WEEKEND AND
INTO NEXT WEEK AS HIGH PRESSURE REMAINS SITUATED OFF THE CALIFORNIA
COAST.

&&

.DISCUSSION...
A MASSIVE PACIFIC LOW PRESSURE SYSTEM THAT WAS QUASI-STATIONARY JUST
OFF THE LOS ANGELES COAST WEDNESDAY WAS STARTING TO MAKE ITS MOVE
INLAND AT 03Z. THIS WAS EXPECTED...AND ALSO EXPECTED WAS THE BRUNT
OF THE STORM TONIGHT...OR THE PERIOD OF HEAVIEST RAINFALL IN
SOUTHWEST AND SOUTH CENTRAL AZ. MORE ABOUT THIS LATER.

AHEAD OF THE OFFSHORE SYSTEM ON WEDNESDAY A PLUME OF SUBTROPICAL
MOISTURE FED INTO SOUTHEAST CA/AZ REPLETE WITH SCATTERED SHOWERS AND
A FEW THUNDERSTORMS. SOME OF THE RAINFALL WEDNESDAY AFTERNOON WAS
HEAVY...PARTICULARLY IN SOUTHWEST AZ WHERE A FEW LARGE WASHES WERE
REPORTEDLY RUNNING. THIS IS SIGNIFICANT BECAUSE WE THOUGHT PERHAPS
THE GROUNDS WERE DRY ENOUGH TO SOAK IN THE RAINFALL. THEREFORE...
CONSIDERING THE REPORTS OF HEAVY RUNOFF EARLIER IN THE DAY...WE ARE
ENTERTAINING THOUGHTS OF ISSUING A FLASH FLOOD WATCH FOR MARICOPA...
NORTHERN PINAL...AND SOUTHERN GILA COUNTIES FOR LATE TONIGHT THROUGH
MIDDAY THURSDAY. THIS IS THE AREA WE BELIEVE WILL RECEIVE THE BRUNT
OF THE HEAVIEST RAINFALL...MAINLY THE MOUNTAIN AREAS. MORE ABOUT
THIS LATER.

THIS EVENING (03Z) WE WERE DETERMINED TO GET A FIX ON THE DEPTH OF
SUBTROPICAL MOISTURE STILL WORKING NORTH INTO SOUTHWEST AND SOUTH
CENTRAL AZ. UNFORTUNATELY ONLY THE SAN DIEGO SOUNDING GAVE US SOME
CLUE AS TO THE LEVEL MOISTURE YET TO COME. THE AVERAGE 800 MB
DEWPOINT ON THE 00Z SAN DIEGO SOUNDING WAS 6 DEGREES C (FAIRLY HIGH)
...WHILE THE 700 MB TEMPERATURE HAD DROPPED TO MINUS 3 C. THIS
DIFFERENCE IS SIGNIFICANT. SINCE THIS MOIST UNSTABLE AIRMASS WILL
MOVE INTO AZ OVERNIGHT...COMBINED WITH SOME OF THE STRONGEST
VERTICAL MOTIONS IN A WHILE (REPLETE WITH THUNDERSTORMS)...HEAVY IS
EXPECTED OVER SOUTHWEST AZ THIS EVENING...AND INTO SOUTH CENTRAL AZ
AFTER MIDNIGHT. IF YOU HAVENT NOTICED ALREADY...FAR SOUTHWEST AZ AT
03Z... INCLUDING THE CITY OF YUMA...WAS GETTING POUNDED WITH AREAS
OF HEAVY RAIN AND THUNDERSTORMS. AN URBAN AND SMALL STREAM FLOOD
ADVISORY IS POSTED THERE UNTIL AT LEAST 10 PM MST.

AGAIN...THE BRUNT OF THE STORM WITH HEAVY RAIN IS EXPECTED INTO
SOUTH CENTRAL AZ...INCLUDING PHOENIX AND VICINITY LATER TONIGHT. THE
MOUNTAINOUS AREAS NORTH AND EAST OF PHOENIX ARE PRONE TO FLOOD OR
FLASH FLOODING. BEFORE WE MAKE A DECISION ON A FLASH FLOOD WATCH WE
WANT ONE LOOK AT THE NEW ARRIVING MODEL DATA AROUND 9 PM MST. THEN
WE WILL DECIDE. STAY TUNED.

OTHERWISE...CURRENT FORECASTS WHICH HIT THE RAIN SITUATION HARD
TONIGHT THROUGH THE FIRST HALF OF THANKSGIVING DAY LOOKS OK FOR
NOW. NO UPDATES PLANNED.  PREVIOUS DISCUSSION BELOW STILL APPLIES.

PREVIOUS DISCUSSION...
MODELS HAVE BEEN VERY CONSISTENT WITH THEIR HANDLING OF THE UPPER
LOW NEXT COUPLE OF DAYS...AND FORECAST CONFIDENCE IS VERY HIGH THAT
THIS WILL BE A SIGNIFICANT RAINFALL EVENT FOR OUR CWA OVER THE NEXT
24 HOURS OR SO. OVERNIGHT TONIGHT...MAIN SHORTWAVE IS PROGGED TO
ROUND THE BASE OF THE PAC TROF AND MOVE INTO SOUTH-CENTRAL ARIZONA.
STRONG DIFLUENCE ALOFT...PVA...JET DYNAMICS AND OROGRAPHICS ALL
COMBINE TO GIVE MODERATE TO HEAVY RAINFALL TO SOUTH-CENTRAL AZ
TONIGHT...ESPECIALLY IN THE UPSLOPE AREAS NORTH AND EAST OF PHOENIX.
HAVE RAISED POPS A BIT OVER SCNTRL AZ TONIGHT...WITH MOST OF THE
AREA ABOVE 90 PERCENT POPS. MODERATE TO HEAVY RAIN IS MENTIONED IN
THE FORECAST...ALONG WITH A CHANCE FOR THUNDERSTORMS. PROGS VERY
INSISTENT THAT THE AIRMASS WILL BECOME UNSTABLE TONIGHT AS COLD AIR
STARTS TO MOVE IN ALOFT...WITH LIFTED INDICES APPROACHING MINUS 4
OVER THE CENTRAL DESERTS BY 12Z THU. IT IS POSSIBLE A FLASH FLOOD
WATCH MAY BE NEEDED FOR HIGHER TERRAIN NORTH AND EAST OF
PHOENIX...MAINLY ZONE 24...LATER TONIGHT INTO THURSDAY MORNING. BEST
THREAT FOR HEAVY RAIN LIKELY TO BE FROM MIDNIGHT TONIGHT THROUGH MID
MORNING OR SO THANKSGIVING DAY. TEMPS TODAY WERE MUCH COOLER THAN
YESTERDAY AND WILL PROBABLY BE IN THE 60S OVER THE LOWER DESERTS.
GIVEN THE CLOUDS AND SHOWERS EXPECTED TOMORROW...WILL LOWER VALUES A
FEW DEGREES...AND GO WITH DESERT HIGHS IN THE MID TO UPPER 60S.

AS THE UPPER LOW MOVES EAST AND ACROSS CENTRAL AZ TOMORROW...BEST
FORCING SHIFTS INTO OUR FAR ERN CWA...AND THUS POPS WILL STAY IN THE
LIKELY TO CATEGORICAL RANGE EAST OF PHOENIX...WITH POPS
CORRESPONDINGLY LOWERING OUT WEST INTO THE SLIGHT CHANCE CATEGORY.
AIRMASS WILL REMAIN UNSTABLE WITH NEGATIVE LIFTED INDICES STILL
BEING FORECAST. THUS CHANCE FOR THUNDERSTORMS REMAINS IN THE
FORECAST FOR TOMORROW.

UPPER LOW PROGGED TO MOVE EAST AND OUT OF THE AREA THURSDAY NIGHT
INTO FRIDAY...WITH A DRIER MORE SUBSIDENT NLY FLOW FOLLOWING OVER
OUR AREA. MODELS HAVE SHOWN SOME CONTINUED UNCERTAINTY FOR
FRIDAY...AND HAVE ALTERNATED BETWEEN KEEPING A LAMINAR NORTHERLY
FLOW GOING OVER THE AREA....OR FOLDING THE RIDGE OVER A BIT AND
BRINGING ANOTHER SHORTWAVE SOUTHWARD AND ACROSS THE STATE. LATEST
GFS KEEPS THE SHORTWAVE MOVING TO OUR EAST...BUT WILL KEEP A SLIGHT
CHANCE FOR SHOWERS GOING ACROSS SOUTH-CENTRAL AZ FRIDAY...IN A NOD
TO THE MODEL UNCERTAINTY. THE NORTHERLY FLOW WILL PREVENT ANY WARMUP
OF CONSEQUENCE FRIDAY...BUT THERE SHOULD CERTAINLY BE MORE SUNSHINE.
AS SUCH...WE WILL CALL FOR MAX TEMPS TO RISE A COUPLE DEGREES OR
SO...BUT HIGHS WILL REMAIN BELOW SEASONAL NORMALS. AS THE UPPER
RIDGE SHARPENS UP ALONG THE WEST COAST SATURDAY...CONTINUED DRIER
AND MORE SUBSIDENT FLOW WILL BE THE RULE FOR OUR AREA...WITH A FEW
DEGREES OF ADDITIONAL WARMING ANTICIPATED UNDER PARTLY SUNNY SKIES.

SUNDAY THROUGH WEDNESDAY...
LONGWAVE PATTERN WILL FEATURE A RIDGE ALONG THE WEST COAST INTO THE
WEEKEND AND THROUGH NEXT WEEK...RESULTING IN TEMPERATURES AT OR
SLIGHTLY ABOVE NORMAL AND PRECIP CHANCES BELOW NORMAL.

&&

.AVIATION...
KPHX/KIWA AND SATELLITE AIRFIELDS...
THICKENING CLOUDS AND LOWERING CIGS ARE EXPECTED IN THE GREATER
PHOENIX AREA GENERALLY AFTER 05Z THU. SCATTERED SHOWERS AND OR
PERIODS OF RAIN WITH THUNDERSTORMS WILL INCREASING AFTER
05Z...BECOMING HEAVIEST TOWARD 10Z WHERE MVFR CIGS WILL BE
WIDESPREAD. OCCASIONAL IFR CONDITIONS IN HEAVY RAIN ARE POSSIBLE.
CONDITIONS WILL SLOWLY IMPROVE AFTER 18Z THU.

KYUM/KIPL/KBLH...
THICKENING CLOUDS AND LOWERING CIGS ARE EXPECTED THROUGH 10Z THU.
SCATTERED SHOWERS AND OR PERIODS OF RAIN WITH THUNDERSTORMS WILL
DEVELOP. MVFR CIGS WILL BE WIDESPREAD. OCCASIONAL IFR CONDITIONS IN
HEAVY RAIN ARE POSSIBLE. CONDITIONS WILL SLOWLY IMPROVE AFTER 12Z
THU.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
FRIDAY THROUGH WEDNESDAY...
SLOW DRYING TREND BEGINS FRIDAY AND CONTINUES THROUGH EARLY NEXT
WEEK AS HIGH PRESSURE REBUILDS OVER THE DESERT SOUTHWEST. SOME
LOCALLY BREEZY CONDITIONS...GUSTY NORTHEASTERLY WINDS UP TO 25
MPH...ARE EXPECTED SATURDAY EVENING THROUGH SUNDAY MORNING ALONG
PORTIONS OF THE LOWER COLORADO RIVER VALLEY...AND OFF THE HIGHER
TERRAIN OF THE TONTO NATIONAL FOREST FOOTHILLS AND SOUTHERN GILA
COUNTY. OVERALL...HUMIDITY VALUES BEGIN TO TREND DOWN...AND
TEMPERATURES BEGIN TO WARM TO SEASONAL NORMALS ACROSS THE AREA.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...VASQUEZ/CB/HIRSCH
AVIATION...VASQUEZ
FIRE WEATHER...MP/MEYERS
Hazardous weather outlook, Nov 26, 5:38 AM MST, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
538 AM MST WED NOV 26 2008

AZZ022>024-027-028-271230-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
538 AM MST WED NOV 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA AND SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
THIS EVENING AS AN AREA OF LOW PRESSURE MOVES INTO THE DESERT
SOUTHWEST. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING OCCASIONAL
LIGHTNING...SMALL HAIL AND WIND GUSTS IN EXCESS OF 40 MPH. LOCALLY HEAVY
RAINFALL OVERNIGHT MAY ALSO RESULT IN MINOR FLOODING OF STREAMS AND
NORMALLY DRY WASHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THE THREAT FOR ISOLATED THUNDERSTORMS WILL PERSIST THROUGH THURSDAY
ACROSS SOUTH-CENTRAL ARIZONA. OTHERWISE...CONDITIONS ARE EXPECTED TO
IMPROVE BY FRIDAY. NO HAZARDOUS WEATHER IS ANTICIPATED THIS WEEKEND
AND THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AZZ020-021-025-026-CAZ030>033-271230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
538 AM MST WED NOV 26 2008 /438 AM PST WED NOV 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AS AN AREA OF LOW
PRESSURE MOVES INTO THE DESERT SOUTHWEST. THE STRONGEST STORMS WILL
BE CAPABLE OF PRODUCING OCCASIONAL LIGHTNING...SMALL HAIL AND WIND
GUSTS IN EXCESS OF 40 MPH. LOCALLY HEAVY RAINFALL MAY ALSO RESULT IN
MINOR FLOODING OF STREAMS AND NORMALLY DRY WASHES...POSSIBLY ACROSS
PORTIONS OF LA PAZ COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
CONDITIONS ARE EXPECTED TO IMPROVE BY THURSDAY AS THE THREAT FOR
THUNDERSTORMS SHIFTS MAINLY EAST OF THE COLORADO RIVER. NO HAZARDOUS
WEATHER IS ANTICIPATED THIS WEEKEND AND THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 7:37 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma3 hr
Nov 26, 9:26 PM MSTFlash Flood WatchPSR13 hr
Nov 26, 10:36 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma114 min
Nov 26, 10:57 PM MSTSevere Thunderstorm WarningPSRPinal18 min
Nov 27, 12:42 AM MSTAreal Flood AdvisoryPSRMaricopa7 hr
Nov 27, 1:55 AM MSTAreal Flood AdvisoryPSRMaricopa6 hr

Nearby

Flash Flood Warnings in Arizona, 2008Flash Flood Warnings in California, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.